# SDR DALA2022021801126

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 80,420 hours, 24,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 EXIT LIGHT COVER LOOSE. CORRECTIVE ACTION: SECURED LIGHT COVER AS NEEDED, CHECKS GOOD. (8442938)
